# SDR SWAA2025012874846

- Difficulty date: December 7, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 4 LOCATED AT 36 INCH LT HORIZONTAL STAB 2024-758454<[01] TOOL USED ON STEP 4. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED PERMANENT REPAIR INSPAR RIB 4 LOCATED AT 36 INCH LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REJECTED FINAL CORRECTIVE ACTION DUE TO INCORRECT REFERENCE USED WHEN STATING THE REPAIR AND IT DOES NOT MATCH REFERENCE AND WRITTEN STEP 3;[04] CORRECTED REJECTION; REFERENCE USED ON STEP 3 WAS CORRECTED TO MATCH WITH THE JOB PERFORMED;[05] CORRECTED REJECTION; REFERENCE USED ON STEP 3 WAS CORRECTED TO MATCH WITH THE JOB PERFORMED;[06] PERFORMED PERMANENT REPAIR INSPAR RIB 4 LOCATED AT 36 INCH LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[07] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
